# SDR ASAA1057780

- Difficulty date: May 4, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 8,874 hours, 2,932 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATED ON GROUND FAULT CODE 34607500.  FOLLOWED QRH PROCEDURE AND LIGHT WENT OUT.  PERFORMED FIM TASK 34 61 00 810 835 NO FAULTS NOTED.  ALSO PERFORMED FIM TASK 34 61 00 810 801, NO FAULT NOTED.
